# SDR MALA010477

- Difficulty date: April 4, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 429
- Aircraft time: 8,703 hours, 9,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK IN BNA, FLOOR SUPPORT FLANGE IS CORRODED ON THE FRAME AT STA 272 BETWEEN RBL 19 AND RBL 30.  REFER TO CELSIUS WO 19582, TASK 1517.  MAINTENANCE REMOVED CORROSION IAW SRM 51-70-40.  MATERIAL REMOVED IS OUT OF LIMITS.  FABRICATED AND INSTALLED NEW SUPPORT ANGLE AND SHIM IAW SRM 51-20-20, 51-20-50, 51-40-40, AND 51-40-21.
